# SDR SWAA2024090934566

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HITS DOOR THRESHOLD WHEN DOOR OPERATED.  REPOSITION L2 DOOR ESCAPE SLIDE SKIRT AS PER WORK INSTRUCTIONS 725-61-06;[02] VERIFIED STEP 1
